# SDR DALA2023010508531

- Difficulty date: December 29, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 17,290 hours, 8,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 67-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y58.25 LOCATED BETWEEN FR67 TO FR70 AT AFT GALLEY AREA. REPLACED FLOOR BEAM -Y160 LOCATED BETWEEN FR67 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, SRM 51-72-11 AND DRAWING D53472003, ISSUE N, RELEASE DATE:22-APR-22. MEASURE OF CORROSION ARE L=0.458 IN, W=0.255 IN.
